If you need an accessible version of this item please contact JSTOR User Support

Maximizing the Area of a Quadrilateral

Thomas Peter
The College Mathematics Journal
Vol. 34, No. 4 (Sep., 2003), pp. 315-316
DOI: 10.2307/3595770
Stable URL: http://www.jstor.org/stable/3595770
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316